Some applications of Cauchy-Fantappie forms to (local) problems on ¯ b
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 13 (1986) no. 2, p. 225-243
@article{ASNSP_1986_4_13_2_225_0,
     author = {Rosay, Jean-Pierre},
     title = {Some applications of Cauchy-Fantappie forms to (local) problems on $\bar{\partial }\_b$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 13},
     number = {2},
     year = {1986},
     pages = {225-243},
     zbl = {0633.32007},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1986_4_13_2_225_0}
}
Rosay, Jean-Pierre. Some applications of Cauchy-Fantappie forms to (local) problems on $\bar{\partial }_b$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 13 (1986) no. 2, pp. 225-243. http://www.numdam.org/item/ASNSP_1986_4_13_2_225_0/

[1] Aizenberg-Dautov, Differentials forms orthogonal to holomorphic functions and their properties, Transl. of Math. Monographs AMS, vol. 56 (1983). | Zbl 0511.32002

[2] Andreotti-Hill, E.E. Levi convexity and the H. Lewy problem. Part I Reduction to vanishing theorems, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 26 (1972), pp. 325-363. | Numdam | MR 460725 | Zbl 0256.32007

[3] Andreotti-Hill, E. E. Levi convexity and the Hans Lewy problem, II, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 26 (1972), pp. 747-806. | Numdam | MR 477150 | Zbl 0283.32013

[4] M. Derridj, Le problème de Cauchy pour ∂ et application, to appear in Ann. Sci. Ecole Norm. Sup. and Inégalités de Carleman et extension locale des functions holomorphes, Ann. Scuola Norm. Sup. Pisa, IV, Vol. IX, no 4 (1981), pp. 645-669. | Numdam | Zbl 0548.32013

[5] Fischer-Lieb, Locale kerne und beschrankte, Losungen für den ∂-Operator auf q-convexen Gebeiten, Math. Ann., 208 (1974), pp. 249-265. | Zbl 0277.35045

[6] Folland-Kohn, The Neumann Problem for the Cauchy Riemann Complex, Princeton Univ. Press, 1972. | MR 461588 | Zbl 0247.35093

[7] Harvey-Polking, Fundamentals solutions in complex analysis, Part II. The induced Cauchy Riemann Operator, Duke Math. J. Vol. 46, no 2 (1979), pp. 301-340. | MR 534055 | Zbl 0441.35044

[8] G.M. Henkin, The Lewy equation and analysis on pseudo-convex manifolds, Russian Math. Surveys, 32:3 (1977), pp. 59-130. | MR 454067 | Zbl 0382.35038

[9] Hakim-Sibony, Spectre de A(Ω) pour des domaines faiblement pseudo-convexes réguliers, J. Funct. Anal., 37 (1980), pp. 127-135. | Zbl 0441.46044

[10] L. Hörmander, An Introduction to complex analysis in several variables, Van Nostrand Princeton, NJ (1966). | MR 203075 | Zbl 0138.06203

[11] J.J. Kohn, Global regularity for ∂ on weakly pseudo-convex manifolds, Trans. Amer. Math. Soc., 181 (1973), pp. 273-292, and Methods of PDE in complex analysis, Proceedings in Pure Math., 30 (1977), pp. 215-237. | Zbl 0276.35071

[12] Kohn-Rossi, On the extension of holomorphic functions from the boundary of a complex manifold, Ann. of Math., 81 (1965), pp. 451-472. | MR 177135 | Zbl 0166.33802

[13] J.P. Rosay, Equation de Lewy-résolubilité globale de l'équation ∂ bu = f sur la frontière de domaines faiblement pseudo-convexes de C2 on Cn, Duke Math. J., Vol. 49, no 1 (1982), pp. 121-127. | Zbl 0492.32018

[14] N. Sibony, Un exemple. de domaine pseudo-convexe régulier ou l'équation ∂u = f n'admet pas de solution bornée pour f bornée, Inventiones Math., Vol. 62, no 2 (1980), pp. 235-242. | Zbl 0436.32015

[15] E.L. Stout, Interpolation Manifolds, in « Recent developments in several complex variables » ed. J. FORNAESS, Princeton Univ. Press (1981). | MR 627769 | Zbl 0486.32010

[16] A. Bogges - M.C. Shaw, A kernel approach to the local solvability of the tangential Cauchy Riemann equations, Trans. Amer. Math. Soc., 289 (1985), pp. 643-658. | MR 784007 | Zbl 0579.35062